# SDR O2GA2017021384801

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N848UP
- Make and model: Beech B300
- Aircraft serial: FL1004
- Aircraft time: 1,263 hours, 1,075 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646289
- Part serial: UNK
- Condition: Defective
- Location: Nlg
- Part time: 1,263 hours, 1,075 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  THE NOSE LANDING GEAR DOWN AND LOCKED ANNUNCIATOR FAILED TO ILLUMINATE. GEAR ANNUNCIATOR TEST WAS GOOD.  FOLLOWED CHECKLIST. TOWER CONFIRMED GEAR DOWN. LANDING WAS UNEVENTFUL.  TROUBLESHOT AND FOUND A FAULTY NOSE GEAR DOWN AND LOCKED SWITCH. THE SWITCH WAS REPLACED AND LANDING GEAR WAS CYCLED SEVERAL TIME WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
